Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Rational singularities and almost split sequences


Author: Maurice Auslander
Journal: Trans. Amer. Math. Soc. 293 (1986), 511-531
MSC: Primary 16A64; Secondary 14B05
DOI: https://doi.org/10.1090/S0002-9947-1986-0816307-7
MathSciNet review: 816307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main aim of this paper is to relate almost split sequences to singularity theory by showing that the McKay quiver built from the finite-dimensional representations of a finite subgroup $ G$ of $ \operatorname{GL} (2,{\mathbf{C}})$, where $ {\mathbf{C}}$ is the complex numbers, is isomorphic to the $ AR$ quiver of the reflexive modules of the quotient singularity associated with $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A64, 14B05

Retrieve articles in all journals with MSC: 16A64, 14B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0816307-7
Article copyright: © Copyright 1986 American Mathematical Society